# SDR 9JLA2022011829387

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N562P
- Make and model: Cessna 560XL
- Aircraft serial: 5605172
- Aircraft time: 7,169 hours, 5,905 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

THE FLIGHT CREW REPORTED THE LANDING GEAR UNLOCK ANNUNCIATOR REMAINED ILLUMINATED WITH THE GEAR HANDLE IN THE UP POSITION. THE FLIGHT CREW ELECTED TO DIVERT FLIGHT AND RETURN TO THE AIRPORT FOR MAINTENANCE CONSIDERATIONS. THE LANDING WAS UNEVENTFUL. THE MAINTENANCE VENDOR JACKED AIRCRAFT AND TROUBLESHOT GEAR SYSTEM BY COMPLETING 4 GEAR SWINGS. NO DEFECTS WERE NOTED. DOWN JACKED AIRCRAFT AND RETURNED AIRCRAFT TO SERVICE.
